Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$C^1$ partitions of unity on nonseparable Hilbert space


Author: John C. Wells
Journal: Bull. Amer. Math. Soc. 77 (1971), 804-807
MSC (1970): Primary 57A20, 57D12, 58B20, 54B99
DOI: https://doi.org/10.1090/S0002-9904-1971-12813-6
MathSciNet review: 0279839
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bonic and J. Frampton, Smooth functions on Banach manifolds, J. Math. Mech. 15 (1966), 877-898. MR 33 #6647. MR 198492
  • 2. S. Lang, Introduction to differentiable manifolds, Interscience, New York, 1962. MR 27 #5192. MR 155257
  • 3. J. Wells, Differentiable functions on c, Bull. Amer. Math. Soc. 75 (1969), 117—118. MR 38 #2590.
  • 4. J. Wells, Differentiable functions on nonseparable Banach spaces, J. Differential Geometry (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A20, 57D12, 58B20, 54B99

Retrieve articles in all journals with MSC (1970): 57A20, 57D12, 58B20, 54B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12813-6

American Mathematical Society